10.1177/000271623115400120
Doi: 10.1177/000271623115400120
Title:
The Partial Stabilization of Workers' Incomes Through Unemployment Insurance
Author: Douglas, P. H.
Year: 1931
Month: 03
Day: 01
Volume: 154
Issue: 1
First_page: 94
Last_page: 103
Journal:
The ANNALS of the American Academy of Political and Social Science
Issnp: 0002-7162
Md5: cb6eb79890eb4c2fd7542f39919a6b40
Filesize: 802501
Timeadded: 2015-07-12 20:41:38
Journalid: 1409
Abstracturl:
http://ann.sagepub.com/cgi/doi/10.1177/000271623115400120
Original Link: https://www.wenrao.com/i/7ej1Bzj7N5g19daETqW3UuQ84ibUA2Kg4
相关文献